Acute lethargy after abrupt apomorphine withdrawal in Parkinson's disease.

Cavallieri, Francesco; Fraix, Valérie; Meoni, Sara; Krack, Paul; Moro, Elena; Castrioto, Anna (2019). Acute lethargy after abrupt apomorphine withdrawal in Parkinson's disease. Journal of the neurological sciences, 404, pp. 44-46. Elsevier 10.1016/j.jns.2019.07.011

[img] Text
Cavallieri, 2019, lethargy after acute apomorphine withdrawal.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (350kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Head Organs and Neurology (DKNS) > Clinic of Neurology

UniBE Contributor:

Krack, Paul

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0022-510X

Publisher:

Elsevier

Language:

English

Submitter:

Chantal Kottler

Date Deposited:

14 Nov 2019 13:29

Last Modified:

14 Nov 2019 13:29

Publisher DOI:

10.1016/j.jns.2019.07.011

PubMed ID:

31325667

Uncontrolled Keywords:

Apomorphine Lethargic state Parkinson's disease withdrawal

BORIS DOI:

10.7892/boris.134830

URI:

https://boris.unibe.ch/id/eprint/134830

Actions (login required)

Edit item Edit item
Provide Feedback